# SDR UALA2010042701404

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 33,429 hours, 8,471 cycles
- Engine: Pwa PW4052
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 8198021
- Part serial: 17
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE DRAIN NR 3 CONFIG 2, FUEL LEAKING 30 DROPS PER MIN STATIC ONLY.  SPLIT THE DRAIN LINES AND FOUND THE VSV ACTUATOR AT FAULT. REPLACED NR1 ENG SVA IAW MM.  OPS AND LEAK CHECK GOOD.
